You're in Medicine & Remedies

Need a Personal Shopper?

Subscribe to
Bizrate emails for the hottest
deals & products
,
PLUS a chance to

WIN $25

sign me up!

New winners chosen weekly.
No purchase necessary.

DG Health Migraine Relief Caplets, 24 ct

DG Health Migraine Relief Caplets, 24 ct

DG Health Migraine Formula Caplets are coated caplets (capsuleshaped tablets) and contain acetaminophen 250 mg, aspirin (NSAID) 250 mg, and caffeine 65 mg. A NSAID is a nonsteroidal antiinflammatory drug. This product is glutenfree

$2.55

at Dollar General

Migraine Relief Coated Caplet (24 Count) Part No. LP14581 Qty 24 Per Box

Migraine Relief Coated Caplet (24 Count) Part No. LP14581 Qty 24 Per Box

Geiss, destin & dunn inc. Migraine Relief Coated Caplet Manufacturers Part # LP14581 Dimensions: 1.87 X 1.87 X 3.68 ... more

Migraine Relief Coated Caplet (24 Count) Part No. LP14581 Qty 24 Per Box

Geiss, destin & dunn inc. Migraine Relief Coated Caplet Manufacturers Part # LP14581 Dimensions: 1.87 X 1.87 X 3.68

Garnersupply

$4.12

go to store
Leader Migraine Formula Caplets (24 Count) Part No. 3312154

Leader Migraine Formula Caplets (24 Count) Part No. 3312154

Cardinal health - pharma Leader Migraine Formula Caplets Manufacturers Part # 3312154 Dimensions: X X ... more

Leader Migraine Formula Caplets (24 Count) Part No. 3312154

Cardinal health - pharma Leader Migraine Formula Caplets Manufacturers Part # 3312154 Dimensions: X X

Garnersupply

$3.21

go to store
Excedrin Migraine Pain Reliever Caplets 24 ea

Excedrin Migraine Pain Reliever Caplets 24 ea

Excedrin Migraine Caplets can help you relieve your headaches and migraines as soon as they set in. Keep them in your medicine cabinet, your desk or your purse for pain relief on the go. These Excedrin tablets come in a 24-ct package that includes... ... more

Excedrin Migraine Pain Reliever Caplets 24 ea

Excedrin Migraine Caplets can help you relieve your headaches and migraines as soon as they set in. Keep them in your medicine cabinet, your desk or your purse for pain relief on the go. These Excedrin tablets come in a 24-ct package that includes...

$6.10

FREE shipping

go to store
Leader Daytime Sinus Decongestant and Pain Relief Caplets (24 Count) Part No. 3687530 Qty 1 Box

Leader Daytime Sinus Decongestant and Pain Relief Caplets (24 Count) Part No. 3687530 Qty 1 Box

Cardinal health - pharma Leader Daytime Sinus Decongestant and Pain Relief Caplets Manufacturers Part # 3687530 Dimensions: X X ... more

Leader Daytime Sinus Decongestant and Pain Relief Caplets (24 Count) Part No. 3687530 Qty 1 Box

Cardinal health - pharma Leader Daytime Sinus Decongestant and Pain Relief Caplets Manufacturers Part # 3687530 Dimensions: X X

Garnersupply

$1.65

go to store
DG Health Complete Allergy/Sinus Headache Relief Caplets 24 ct

DG Health Complete Allergy/Sinus Headache Relief Caplets 24 ct

DG HealthTM complete allergy/sinus headache relief caplets help relieve sinus congestion, pain and headache; sneezing; runny nose; and itchy, watery eyes. DG HealthTM complete allergy/sinus headache relief Acetaminophen 325 mg Diphenhydramine HCl 12.5... ... more

DG Health Complete Allergy/Sinus Headache Relief Caplets 24 ct

DG HealthTM complete allergy/sinus headache relief caplets help relieve sinus congestion, pain and headache; sneezing; runny nose; and itchy, watery eyes. DG HealthTM complete allergy/sinus headache relief Acetaminophen 325 mg Diphenhydramine HCl 12.5...

Dollar General

$3.00

go to store
DG Health MultiSymptom Allergy Relief Caplets 24 ct

DG Health MultiSymptom Allergy Relief Caplets 24 ct

DG HealthTM multisymptom allergy relief caplets work as a pain reliever, nasal decongestant and antihistamine all in one May cause drowsiness. DG HealthTM multisymptom allergy relief tablets Headache: Acetaminophen Sinus pressure, nasal congestion:... ... more

DG Health MultiSymptom Allergy Relief Caplets 24 ct

DG HealthTM multisymptom allergy relief caplets work as a pain reliever, nasal decongestant and antihistamine all in one May cause drowsiness. DG HealthTM multisymptom allergy relief tablets Headache: Acetaminophen Sinus pressure, nasal congestion:...

Dollar General

$2.55

go to store
Excedrin Migraine Pain Relief,- 24-count Caplets

Excedrin Migraine Pain Relief,- 24-count Caplets

NEW Excedrin Migraine Pain Relief,- 24-Count Caplets Product Description: Excedrin Migraine Pain Relief, 24-Count Caplets The #1 Neurologist Recommended OTC Your doctor may recommend that you try safe and effective, over-the-counter Excedrin Migraine... ... more

Excedrin Migraine Pain Relief,- 24-count Caplets

NEW Excedrin Migraine Pain Relief,- 24-Count Caplets Product Description: Excedrin Migraine Pain Relief, 24-Count Caplets The #1 Neurologist Recommended OTC Your doctor may recommend that you try safe and effective, over-the-counter Excedrin Migraine...

eBay

$6.38

FREE shipping

go to store
4 Bottles Excedrin Migraine Pain Relief,- 24-count Caplets-

4 Bottles Excedrin Migraine Pain Relief,- 24-count Caplets-

4 BOTTLES Excedrin Migraine Pain Relief,- 24-Count Caplets-EXP FEB 2018 ... more

4 Bottles Excedrin Migraine Pain Relief,- 24-count Caplets-

4 BOTTLES Excedrin Migraine Pain Relief,- 24-Count Caplets-EXP FEB 2018

eBay

$19.99

FREE shipping

go to store
Show
Hide
Hide